# SDR SAJF2016121405063

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: B1831
- Make and model: Airbus A330-302
- Aircraft serial: 0752
- Aircraft time: 13,399 hours, 4,383 cycles
- Engine: Ge CF680E1A4
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054686
- Part serial: F7764
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,407 hours, 4,384 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, K
- Precautionary procedure: E, A

## Discrepancy

ENG NR 1 OIL LOSS DURING FLIGHT DUE TO NR 1 STARTER UNCONDITIONED FAILURE DAMAGING ENG OIL TUBE. ENG NR 1 SHUTDOWN BY FLIGHT CREW. AIRCRAFT LAND AWK. SIMILAR CASE PREVIOUSLY REPORTED.
